The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.25 NO.5 / 2000 )
home Symmetry and Monotonicity Properties for Positive Solutions of Semi-Linear Elliptic PDE's
Pages 1153-1169
Jean Dolbeault, Patricio Felmer,
home Local and Semi-Global Solvability for Systems of Non-Principal Type
Pages 1115-1141
Sergio Spagnolo,
home Existence of Resonances in Even Dimensional Potential Scattering
Pages 1143-1151
Antonio Sa Barreto, Siu-Hung Tang,
home Quasineutral Limit of an Euler-Poisson System Arising from Plasma Physics
Pages 1099-1113
Stephane Cordier, Emmanuel Grenier,
home Existence of Solutions for the Equations Modelling the Motion of a Rigid Body in a Viscous Fluid
Pages 1019-1042
Carlos Conca,
home Higher Order Asymptotics of the Modified Non-Linear Schrodinger Equation
Pages 1043-1098
Arthur H. Vartanian,
home Regularity of Solutions to Non-Uniformly Characteristic Boundary Value Problems for Symmetric Systems
Pages 987-1018
Tatsuo Nishitani, Masahiro Takayama,
home The Convergence Rate of Solutions of Quasilinear Elliptic Equations in Slabs
Pages 957-985
Zhiren Jin, Kirk Lancaster,
home Stability of an Inverse Problem in Potential Scattering on the Real Line
Pages 925-955
Michael Hitrik,
home Strong Solutions to the Incompressible Navier-Stokes Equations in the Half-Space
Pages 903-924
Marco Cannone, Fabrice Planchon, Maria Schonbek,
home A Two-Phase Flow with a Viscous and an Inviscid Fluid
Pages 887-901
Ben Schweizer,
home Algebraic Rate of Decay for the Excess Free Energy and Stability of Fronts for a Nonlocal Phase Kinetics Equation with a Conservation Law, II
Pages 847-886
E. A. Carlen, M. C. Carvalho, E. Orlandi,
home Bounds for th Fundamental Solution of Elliptic and Parabolic Equations in Nondivergence Form
Pages 821-845
Luis Escauriaza,
home Solutions of Semilinear Elliptic Equations in $\mathbb{R}^N$ with Conical-Shaped Level Sets
Pages 769-819
Francois Hamel, Regis Monneau,